Singular self-adjoint boundary value problems for the differential equation lx = λmx(1)

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)331-345
Number of pages15
JournalTransactions of the American Mathematical Society
Volume88
Issue number2
DOIs
StatePublished - Jan 1 1958
Externally publishedYes

Fingerprint

Boundary value problems
Differential equations
Boundary Value Problem
Differential equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Singular self-adjoint boundary value problems for the differential equation lx = λmx(1). / Brauer, Fred.

In: Transactions of the American Mathematical Society, Vol. 88, No. 2, 01.01.1958, p. 331-345.

Research output: Contribution to journalArticle

@article{e3a7cb29fa494883993be520b43c2b6c,
title = "Singular self-adjoint boundary value problems for the differential equation lx = λmx(1)",
author = "Fred Brauer",
year = "1958",
month = "1",
day = "1",
doi = "10.1090/S0002-9947-1958-0096847-4",
language = "English (US)",
volume = "88",
pages = "331--345",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Singular self-adjoint boundary value problems for the differential equation lx = λmx(1)

AU - Brauer, Fred

PY - 1958/1/1

Y1 - 1958/1/1

UR - http://www.scopus.com/inward/record.url?scp=84968465521&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968465521&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-1958-0096847-4

DO - 10.1090/S0002-9947-1958-0096847-4

M3 - Article

VL - 88

SP - 331

EP - 345

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 2

ER -